# SDR ASAA2023062843797

- Difficulty date: June 28, 2023
- Submitted: July 1, 2023
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 7,489 hours, 2,319 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD AND AFT TEMP CONTROLS NEED TO BE ON FULL COLD TO GET ACCEPTABLE CABIN TEMP. DUCT AND CABIN TEMP GAUGES APPEAR NORMAL. FLIGHT DECK CONTROLS AND INDICATIONS NORMAL. GROUNDED - YES. PERFORMED PRESENT FAULTS CHECK AND FOUND CODE 21-55011 R/H RAM AIR DOOR ACTUATOR SIGNAL ERROR. PERFORMED B737-9 IFIM 21-51-00-810-804 WITH NO FAULTS FOUND. FAULT NOT ACTIVE.
